×

Found 64 Documents (Results 1–64)

An existence criterion for maximizers of convolution operators in \(L_1(\mathbb{R}^n)\). (English. Russian original) Zbl 1478.39024

Mosc. Univ. Math. Bull. 76, No. 4, 161-167 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 17-22 (2021).
MSC:  39B32 39B22
PDF BibTeX XML Cite
Full Text: DOI

Cauchy’s functional equation, Schur’s lemma, one-dimensional special relativity, and Möbius’s functional equation. (English) Zbl 1401.39027

Daras, Nicholas J. (ed.) et al., Modern discrete mathematics and analysis. With applications in cryptography, information systems and modeling. Cham: Springer (ISBN 978-3-319-74324-0/hbk; 978-3-319-74325-7/ebook). Springer Optimization and Its Applications 131, 389-396 (2018).
MSC:  39B52 20K01
PDF BibTeX XML Cite
Full Text: DOI

Fixed points and generalized stability for \(\psi \)-additive mappings of Isac-Rassias type. (English) Zbl 1186.39033

Pardalos, Panos M. (ed.) et al., Nonlinear analysis and variational problems. In Honor of George Isac. Berlin: Springer (ISBN 978-1-4419-0157-6/hbk; 978-1-4419-0158-3/ebook). Springer Optimization and Its Applications 35, 23-36 (2010).
MSC:  39B82 39B52 47H10
PDF BibTeX XML Cite
Full Text: DOI

Generalized Böttcher equations in the complex domain. (English) Zbl 1062.39029

Aulaskari, Rauno (ed.) et al., Symposium on complex differential and functional equations. Papers from the symposium in honor of Ilpo Laine’s 60th birthday, Joensuu, Finland, October 14–15, 2002. Joensuu: University of Joensuu, Department of Mathematics (ISBN 952-458-481-6/pbk). Report Series. Department of Mathematics, University of Joensuu 6, 135-147 (2004).
MSC:  39B32 39B12
PDF BibTeX XML Cite

One-parameter semigroups for linear evolution equations. (English) Zbl 0952.47036

Graduate Texts in Mathematics. 194. Berlin: Springer. xxi, 586 p. (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field